Doctor insights on:
Magnesium Oxide 400 Mg Side Effects
Twitching all over body, skip beats while resting on side (they come together not followed) I take magnesium oxide and potassium chloride but nothing?
Many causes possible: You have made an assumption that magnesium and potassium are sufficiently low to be the causes of twitching. However, there are many other causes for muscles to twitch- many of which are more common than electrolyte disturbances that should be checked. Would you like a virtual consultation? Www. Healthtap. Com/drsaghafi Key Code: PDXFNR to make a calendar appointment. ...Read more
My doc prescribed magnesium oxide 400 mg once per day cuz my mag level was low the pills are very big and difficlut to swallow and I feel like a pill is stuck right in the center of my throat since yesterday and its very uncomfortable. Will the pill even
Large pills: While it is possible for a pill to get stuck in the throat, it is unlikely to be the case without significant symptoms. Most commonly the sensation of a "stuck" pill is related to irritation of the throat lining from the pill not going down easily. Swallowing bread can help push a pill down that is further down the swallowing tube. If breathing/speaking/gagging/swallow probs seek help urgently. ...Read moreSee 1 more doctor answer
This is worrisome: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. Please get help now. ...Read more
Why do you take it?: Mag oxide is intended to replace body magnesium when low. Most magnesium products cause loose stools. Hence, milk of magnesia (magnesium hydroxide) for constipation. So, it may worsen the diarrhea symptoms of crohn's. If so, your doc can give you i. V. Magnesium over a few hours in outpatient setting. If using it for cramps etc, other options may suit you better. ...Read more
May worsen: It may worsen symptoms, but should not cause a flare. ...Read more
Magnesium oxide O/D: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Symptoms of an magnesium oxide overdose include nausea, vomiting, flushing, low blood pressure, a slow heartbeat, drowsiness, coma, and death." REF: http://www. Uofmhealth. Org/health-library/d03797a1 ...Read more
Could magnesium oxide get electrolyte out of balance? Or endanger me? If not what's the best dose?
To remove magnesium: To remove high mag from blood, dialysis or Lasix (furosemide) could be used. Of course, stop magox. Note, side effects from chronic Lasix (furosemide) includes low mag. However, you will need to document first if there is high blood magnesium or do you mean someone took extra magox pills. Using Lasix (furosemide) to correct mag should be under doctor's supervision. Watching hi mag till it trends down on own sometimes is safer. ...Read more
Metoprolol: No problem with magox and warfarin.Get a more detailed answer ›
I have severe chronic constipation. The only thing that helps is magnesium oxide pills, 400 mgWhat should I do? Should I find an alternative? If so what?
You should increase your intake of fiber and water. You may take fiber laxative like Metamucil and increase your intake of fiber foods. Consult this site for fiber foods.
http://www. Mayoclinic. Org/healthy-lifestyle/nutrition-and-healthy-eating/in-depth/high-fiber-foods/art-20050948
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine ...Read more
Magnesium: Magnesium supplements are not recommended nor necessary for our bodies. They often will cause diarrhea and make matters worse rather than better. Feel like you want more magnesium? Think whole grains, vegetables, seeds and nuts, particularly almonds. That's your best bet! Good luck. ...Read more